Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

I'm getting ready to start Truvada

(1/2) > >>

Johnny Guaylupo:
I just transitioned from an Adolescent Program to a Adult clinic and my new NP told me that she would like to take  away the ddI and Viread and replace it with Truvada.

I'm just worried about side effects..

newt:
Truvada is two drugs in one tablet, one being Viread, the other FTC.  There should be no new side effects.  In principle this pair of drugs is kinder and better than Viread/ddI.  You should be on at least on other drugs besides.

PS - welcome.

 - matt

Johnny Guaylupo:
Thank's Matt I'm also taking Reyataz and Norvir

PETERJC:

--- Quote from: Johnny Guaylupo on August 27, 2006, 09:29:51 PM ---I just transitioned from an Adolescent Program to a Adult clinic and my new NP told me that she would like to take  away the ddI and Viread and replace it with Truvada.

I'm just worried about side effects..

--- End quote ---

The only side effect I had were the wild dreams and some night sweats, I only had one really bad one to where it seemed as if I was in the shower, besides that nothing else

Johnny Guaylupo:
Hmm.It seems like it similiar to Sustiva

Navigation

[0] Message Index

[#] Next page

Go to full version